# SDR ASOA201000151

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 26,722 hours, 22,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR LANDING PLATE IS CRACKED AT FS 589 AT INBD FLOORBEAM RIVET.   C/W EC/TC REO 601R-53-61-433 AND MET ALL THE REQUIREMENTS OF REO 601R-53-61-433.
